# SDR USAA2011101400016

- Difficulty date: October 13, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 64,681 hours, 40,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT LEFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT WAS NOT FLASHING.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY.  OPS CHECK NORMAL.  OK FOR SERVICE.
